Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 114, NWS Midland/Odessa, TX

May 7, 2012Andrews County, Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2012, 9:13 PM CDT for Andrews County, Gaines County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 9:13 PM CDT (02:13 UTC)
Expired
May 7, 2012, 10:15 PM CDT
In force
62 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 88 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:15 PM CDTHAIL 1Seminole, TXQUARTER HAIL LASTED FROM 915 PM TO 945 PM CDT.
May 7, 9:15 PM CDTHAIL 1.75Seminole, TX40 TO 50 MPH WINDS IN ADDITION TO HAIL RANGING FROM QUARTERS TO GOLFBALLS OCCURED IN SEMINOLE.
May 7, 9:45 PM CDTHAIL 1Seminole, TXQUARTER HAIL LASTED FROM 945 PM TO 1015 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS54 KMAF 080213
SVRMAF
TXC003-165-080315-
/O.NEW.KMAF.SV.W.0114.120508T0213Z-120508T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
913 PM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GAINES COUNTY IN WEST TEXAS...
  NORTHEASTERN ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1015 PM CDT

* AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM SEAGRAVES TO 9 MILES EAST
  OF SEMINOLE TO 14 MILES SOUTH OF SEMINOLE...MOVING SOUTHEAST AT
  20 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  SEMINOLE...
  FLOREY...
  CEDAR LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3290 10223 3253 10221 3232 10262 3251 10288
      3272 10266 3293 10267
TIME...MOT...LOC 0212Z 299DEG 19KT 3287 10254 3266 10249
          3252 10270

$$
3 follow-up statements
249 
WWUS54 KMAF 080222
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
922 PM CDT MON MAY 7 2012

TXC003-165-080315-
/O.CON.KMAF.SV.W.0114.000000T0000Z-120508T0315Z/
GAINES TX-ANDREWS TX-
922 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ANDREWS AND EASTERN GAINES COUNTIES...

AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTH OF FAIRVIEW...OR ABOUT 10 MILES SOUTHEAST OF
SEMINOLE...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...FLOREY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3290 10223 3253 10221 3232 10262 3251 10288
      3272 10266 3293 10267
TIME...MOT...LOC 0221Z 299DEG 19KT 3258 10256

$$
169 
WWUS54 KMAF 080242
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
942 PM CDT MON MAY 7 2012

TXC003-165-080315-
/O.CON.KMAF.SV.W.0114.000000T0000Z-120508T0315Z/
GAINES TX-ANDREWS TX-
942 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ANDREWS AND SOUTHEASTERN GAINES COUNTIES...

AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 11 MILES EAST OF FLOREY...OR ABOUT 15 MILES NORTHEAST OF
ANDREWS...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHEASTERN ANDREWS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3251 10267 3265 10257 3275 10251 3275 10222
      3253 10221 3232 10262
TIME...MOT...LOC 0242Z 302DEG 22KT 3249 10240

$$
973 
WWUS54 KMAF 080315
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT MON MAY 7 2012

TXC003-165-080326-
/O.EXP.KMAF.SV.W.0114.000000T0000Z-120508T0315Z/
GAINES TX-ANDREWS TX-
1015 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDREWS AND
SOUTHEASTERN GAINES COUNTIES HAS EXPIRED...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3251 10267 3265 10257 3275 10251 3275 10222
      3253 10221 3232 10262
TIME...MOT...LOC 0242Z 302DEG 22KT 3249 10240

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:29 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 7, 6:29 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT MON MAY 7 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SCATTERED THUNDERSTORMS...SOME SEVERE...ARE ACROSS THE AREA AND MAY
AFFECT TAF SITES OFF AND ON THRU THE NIGHT. IN THE NEAR TERM HOB/CNM/INK
MAY BE AFFECT THRU 05Z. OTHERWISE OUTFLOW BOUNDARIES AND THE COLD
FRONT ARE GENERALLY KEEPING WINDS NE-E. LOCAL AREAS OF DUST MAY ALSO
AFFECT SOME AREAS INCLUDING THE CNM SITES THRU 02Z. MVFR CONDITIONS
WILL BE POSSIBLE WITH STORMS.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, May 7, 3:03 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 PM CDT MON MAY 7 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-082015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
303 PM CDT MON MAY 7 2012 /203 PM MDT MON MAY 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON...WITH THE BEST CHANCES OVER THE
PERMIAN BASIN AND LOWER TRANS PECOS. SOME OF THE STORMS WILL BE
SEVERE WITH QUARTER TO GOLF BALL SIZE HAIL. AN ISOLATED TORNADO OR
TWO WILL ALSO BE POSSIBLE.

TONIGHT...THUNDERSTORMS WILL BE BECOME MORE NUMEROUS WITH SEVERE
STORMS REMAINING POSSIBLE OVER SOUTHEAST NEW MEXICO...THE UPPER
TRANS PECOS AND PERMIAN BASIN.  INITIALLY LARGE HAIL WILL BE THE
PRIMARY THREAT...BUT DAMAGING WINDS WILL ALSO BE A THREAT AS
THUNDERSTORMS CLUSTER AND MOVE SOUTHEASTWARD ACROSS THE REGION.
HEAVY RAIN WILL BECOME MORE LIKELY TONIGHT WITH LOCALIZED FLASH
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY
NIGHT...MAINLY ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND
BIG BEND AREA. SOME STORMS WILL BE SEVERE TUESDAY...GENERALLY
SOUTH OF INTERSTATE 20.  LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 7, 7:55 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             1 W HOBBS               32.73N 103.18W
05/07/2012  E1.75 INCH       LEA                NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 7, 7:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             HOBBS                   32.73N 103.16W
05/07/2012  E1.50 INCH       LEA                NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 7, 8:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
800 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             1 S HOBBS               32.72N 103.16W
05/07/2012  E1.75 INCH       LEA                NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Special weather statement, May 7, 8:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
825 PM CDT MON MAY 7 2012

TXZ057-058-258-080200-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
REEVES COUNTY AND UPPER TRANS PECOS-
825 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN CULBERSON COUNTY UNTIL 900 PM CDT/800 PM MDT/...

A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF GUADALUPE PASS AT
825 PM CDT/725 PM MDT/...MOVING NORTH AT 20 MPH.  PINE SPRINGS IS IN
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING/800 PM MDT MONDAY EVENING/ FOR SOUTHWESTERN TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY
EVENING/1000 PM MDT MONDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&
Local storm report, May 7, 8:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
833 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             10 SE HOBBS             32.63N 103.04W
05/07/2012  E1.75 INCH       GAINES             TX   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 7, 9:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
904 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             12 SSW PAYNES CORNER    32.57N 102.88W
05/07/2012  E1.00 INCH       GAINES             TX   STORM CHASER

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:45 PM CDTSevere Thunderstorm WarningMAFGaines45 min
May 7, 8:03 PM CDTAreal Flood AdvisoryMAFGaines3 hr
May 7, 8:13 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
May 7, 8:27 PM CDTSevere Thunderstorm WarningMAFGaines63 min
May 7, 8:42 PM CDTFlash Flood WarningMAFGaines3 hr
May 7, 9:29 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves61 min
May 7, 9:40 PM CDTSevere Thunderstorm WarningMAFReeves, Ward65 min
May 7, 10:03 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves57 min
May 7, 10:33 PM CDTSevere Thunderstorm WarningMAFDawson29 min
May 8, 12:21 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos54 min
May 8, 5:56 PM CDTSevere Thunderstorm WarningMAFPresidio64 min
May 8, 6:21 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves54 min
May 8, 6:46 PM CDTRiver Flood WarningMAFPresidio60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.